Facultade de Fisioterapia

Publications




2010

  • Liang, H.-Y. & Peng, L. (2010). Asymptotic normality and Berry-Esseen results of conditional density estimator with censored and dependent data. Journal of Multivariate Analysis, 101, 1043-1054. [More]
  • de Uña-Álvarez, J. & Iglesias Pérez, M. D. (2010). Nonparametric estimation of a conditional distribution from length-biased data. Annals of the Institute of Statistical Mathematics, 62, 323-341. [More]
  • Álvarez Díaz, M., González Gómez, M., Saavedra, A. & de Uña-Álvarez, J. (2010). On dichotomous choice contingent valuation data analysis: semiparametric methods and genetic programming. Journal of Forest Economics, 16, 145-156. [More]
  • Liang, H.-Y. & Zhang, J. (2010). Strong convergence for weighted sums of negatively associated arrays. Chinese Annals of Mathematics, 31B, 273-288. [More]
  • Liang, H.-Y., Li, D. & Rosalsky, A. (2010). Complete moment and integral convergence for sums of negatively associated random variables. Acta Mathematica Sinica, English Series, 26, 419-432. [More]
  • Fan, G., Liang, H.-Y., Wang, J. & Xu, H. (2010). Asymptotic properties for LS estimators in EV regression model with dependent errors. Advances in Statistical Analysis, 94, 89-103. [More]
  • Fan, G. & Liang, H.-Y. (2010). Empirical likelihood inference for semiparametric model with linear process errors. Journal of the Korean Statistical Society, 39, 55-65. [More]
  • Moreira, C. & de Uña-Álvarez, J. (2010). Bootstrapping the NPMLE for doubly truncated data. Journal of Nonparametric Statistics, 22, 567-583. [More]
  • Liang, H.-Y. (2010). Empirical likelihood for conditional density under left truncation and $\alpha$-mixing condition. Communications in Statistics - Theory and Methods, 39, 707-721. [More]
  • Pérez González, A., González Manteiga, W., Bianco, A. & Boente, G. (2010). Estimation of the marginal location under a partially linear model with missing responses. Computational Statistics & Data Analysis, 54, 546-564. [More]
  • Armesto-González, J., Roca Pardiñas, J., Lorenzo-Cimadevila, H. & Arias-Sánchez, P. (2010). Modelling masonry arches deformation measurement through terrestrial laser scanning data and non parametric modelling procedures. Engineering Structures, 32(2), 607-615. [More]
  • de Uña-Álvarez, J., Liang, H.-Y. & Rodríguez Casal, A. (2010). Nonlinear wavelet estimator of the regression function under left-truncated dependent data. Journal of Nonparametric Statistics, 22, 319-344. [More]
  • Díaz, J. G., Jurado, I. G. & Fiestras Janeiro, M. G. (2010). An introductory course on mathematical game theory. Graduate Studies in Mathematics. [More]
  • Franco Pereira, A. & de Uña-Álvarez, J. (2010). Estimation of a monotone percentile residual life function under random censorship, University of Vigo. [More]
  • Rodríguez Girondo, M. & de Uña-Álvarez, J. (2010). Testing Markovianity in the three-state progressive model via future-past association, University of Vigo. [More]
  • Pérez González, A., Vilar Fernandez, J. & Gonzalez Manteiga, W. (2010). Nonparametric variance function estimation with missing data. Journal of Multivariate Analysis, 101, 1123-1142. [More]
  • Liang, H.-Y. & Wang, X. (2010). Convergence rate of wavelet estimator in semiparametric models with dependent MA($\infty$) error process. Chinese Journal of Applied Probability and Statistics, 26, 35-46. [More]

2009

  • Moreira, C. & de Uña-Álvarez, J. (2009). A semiparametric estimator of survival for doubly truncated data, University of Vigo. [More]
  • de Uña-Álvarez, J. & Amorim, A. P. (2009). A semiparametric estimator of the bivariate distribution function for censored gap times, University of Vigo. [More]
  • Martínez Camblor, P. & de Uña-Álvarez, J. (2009). Studying the bandwidth in ksample smooth tests, University of Vigo. [More]
  • Moreira, C. & de Uña-Álvarez, J. (2009). Bootstrapping the NPMLE for doubly truncated data, University of Vigo. [More]
  • Roca Pardiñas, J., Cadarso Suárez, C., Tahoces, G. & Lado, M. (2009). ROC based criterion for Selecting Variables in Generalized Additive Models. Statistics in Medicine, 28, 240-259. [More]
  • Fiestras Janeiro, M. G., Quant, M., Borm, P. & Megen, F. V. (2009). On properness and protectiveness in two person multicriteria games. Journal of Optimization Theory and Applications, 140, 499-512. [More]
  • Pérez González, A., Vilar Fernández, J. & González Manteiga, W. (2009). Asymptotic properties of local polynomial regression with missing data and correlated errors. Annals of the Institute of Statistical Mathematics, 61, 85-109. [More]
  • Pardo Fernández, J. C. & Neumeyer, N. (2009). A simple test for comparing regression curves versus one-sided alternatives. Journal of Statistical Planning and Inference, 139, 4006-4016. [More]
Results 476 - 500 of 584